Show simple item record Haïssinsky, P. en Pilgrim, K.M. en 2014-10-29T19:26:26Z en 2014-10-29T19:26:26Z en 2012 en
dc.identifier.citation Haïssinsky, P., & Pilgrim, K. M. (2012). An algebraic characterization of expanding Thurston maps. Journal of Modern Dynamics, 6(4), 451-476. en
dc.description.abstract Let $f:S^{2} \rightarrow S^{2}$ be a postcritically finite branched covering map without periodic branch points. We give necessary and sufficient algebraic conditions for $f$ to be homotopic, relative to its postcritical set, to an expanding map $g$. en
dc.language.iso en_US en
dc.publisher American Institute of Mathematical Sciences en
dc.relation.isversionof en
dc.rights © 2012 AIM Sciences. In the Public Domain after 2040. en
dc.subject Thurston map en
dc.subject Virtual endomorphism en
dc.subject expanding en
dc.title An algebraic characterization of expanding Thurston maps en
dc.type Article en
dc.altmetrics.display false en

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search IUScholarWorks

Advanced Search


My Account